# SDR DALA2015022801970

- Difficulty date: February 27, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 27-28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION STRINGER ON FWD CARGO COMPARTMENT ON STRINGER 43L BETWEEN FRAME 27 TO FRAME 28, L=1", W=0.5", D=0.003". SSI 532180. PERFORMED PERMANENT REPAIR ON FWD CARGO COMPARTMENT ON STR 43L BETWEEN FRAME 27 TO FRAME 28 IAW SRM 53-00-13, PAGE 220 TO PAGE 227/228, FIG 202, SHEET 2.
